# SDR DALA2016050503754

- Difficulty date: April 28, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE HAS CORROSION ALONG UPPER AND LOWER EDGE. FOUND CORROSION ON R-1 DOOR LOWER GATE LOWER EDGE LENGTH AT 4.97",  FOUND UPPER EDGE LENGTH AT 4.09" BOTH OUT OF LIMITS IAW SRM 52-10-02, FIG 101, DETAIL IV.  R & R R-1 DOOR LOWER GATE IAW AMM 52-11-38-404, ADJUSTED GOOD.
